# SDR DALA2024092309315

- Difficulty date: September 22, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N977AT
- Make and model: Boeing 717-200
- Aircraft serial: 55036
- Aircraft time: 59,079 hours, 42,017 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 1AB EMERGENCY LIGHT LENSE IS MISSING. MAINTENANCE REPLACED THE EMERGENCY LIGHT COVER AT 1AB AS REQUIRED. OK FOR SERVICE. (LP #0569847)
